I took 5 ibuprofen of 200mg and 2 aspirin of 250mg..is that going to cause in damage?
1 doctor answer • 3 doctors weighed in
Ophthalmology 52 years experience
Not likely: Unless your stomach lining is extraordinarily sensitive to the ulcerative aspect of this dosage, you should suffer no harm and it might alleviate the pain you were treating. Best to be cautious about dosing even with over the counter products.
1.8k viewsReviewed >2 years ago
Last updated Dec 22, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.